`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 7,     September 2017

1

Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion    Pages : 2521 - 2541

Ahmed Boudaoui,  Tomás Caraballo and Abdelghani Ouahab

 Abstract       References       Full Text      Related Articles

2

Bifurcation and final patterns of a modified Swift-Hohenberg equation    Pages : 2543 - 2567

Yuncherl Choi,  Taeyoung Ha,  Jongmin Han and Doo Seok Lee

 Abstract       References       Full Text      Related Articles

3

Backward compact attractors for non-autonomous Benjamin-Bona-Mahony equations on unbounded channels    Pages : 2569 - 2586

Yangrong Li,  Renhai Wang and Jinyan Yin

 Abstract       References       Full Text      Related Articles

4

On some difference equations with exponential nonlinearity    Pages : 2587 - 2594

Eugenia N. Petropoulou

 Abstract       References       Full Text      Related Articles

5

Risk-minimizing pricing and Esscher transform in a general non-Markovian regime-switching jump-diffusion model    Pages : 2595 - 2626

Tak Kuen Siu and Yang Shen

 Abstract       References       Full Text      Related Articles

6

Long-time behavior of stochastic reaction-diffusion equation with dynamical boundary condition    Pages : 2627 - 2650

Lu Yang and Meihua Yang

 Abstract       References       Full Text      Related Articles

7

Extinction in stochastic predator-prey population model with Allee effect on prey    Pages : 2651 - 2667

Miljana Jovanović and Marija Krstić

 Abstract       References       Full Text      Related Articles

8

Existence and stability of periodic oscillations of a rigid dumbbell satellite around its center of mass    Pages : 2669 - 2685

Jifeng Chu,  Zaitao Liang,  Pedro J. Torres and Zhe Zhou

 Abstract       References       Full Text      Related Articles

9

Diffusive heat transport in Budyko's energy balance climate model with a dynamic ice line    Pages : 2687 - 2715

James Walsh

 Abstract       References       Full Text      Related Articles

10

Boundedness in a two-species chemotaxis parabolic system with two chemicals    Pages : 2717 - 2729

Xie Li and Yilong Wang

 Abstract       References       Full Text      Related Articles

11

Adaptive methods for stochastic differential equations via natural embeddings and rejection sampling with memory    Pages : 2731 - 2761

Christopher Rackauckas and Qing Nie

 Abstract       References       Full Text      Related Articles

12

A diffusive SIS epidemic model incorporating the media coverage impact in the heterogeneous environment    Pages : 2763 - 2776

Jing Ge,  Ling Lin and Lai Zhang

 Abstract       References       Full Text      Related Articles

13

Emergence of large population densities despite logistic growth restrictions in fully parabolic chemotaxis systems    Pages : 2777 - 2793

Michael Winkler

 Abstract       References       Full Text      Related Articles

14

Global stability for multi-group SIR and SEIR epidemic models with age-dependent susceptibility    Pages : 2795 - 2812

Jinliang Wang,  Xianning Liu,  Toshikazu Kuniya and Jingmei Pang

 Abstract       References       Full Text      Related Articles

15

Finite traveling wave solutions in a degenerate cross-diffusion model for bacterial colony with volume filling    Pages : 2813 - 2829

Lianzhang Bao and Wenjie Gao

 Abstract       References       Full Text      Related Articles

16

New convergence analysis for assumed stress hybrid quadrilateral finite element method    Pages : 2831 - 2856

Binjie Li,  Xiaoping Xie and Shiquan Zhang

 Abstract       References       Full Text      Related Articles

17

The stabilized semi-implicit finite element method for the surface Allen-Cahn equation    Pages : 2857 - 2877

Xufeng Xiao,  Xinlong Feng and Jinyun Yuan

 Abstract       References       Full Text      Related Articles

18

Asymptotic behaviour of an age and infection age structured model for the propagation of fungal diseases in plants    Pages : 2879 - 2905

Jean-Baptiste Burie,  Arnaud Ducrot and Abdoul Aziz Mbengue

 Abstract       References       Full Text      Related Articles

19

LaSalle type stationary oscillation theorems for affine-periodic systems    Pages : 2907 - 2921

Hongren Wang,  Xue Yang,  Yong Li and Xiaoyue Li

 Abstract       References       Full Text      Related Articles

20

Exponential stability of solutions for retarded stochastic differential equations without dissipativity    Pages : 2923 - 2938

Min Zhu,  Panpan Ren and Junping Li

 Abstract       References       Full Text      Related Articles

21

Minimization of carbon abatement cost: Modeling, analysis and simulation    Pages : 2939 - 2969

Xiaoli Yang,  Jin Liang and Bei Hu

 Abstract       References       Full Text      Related Articles

22

Interaction between water and plants: Rich dynamics in a simple model    Pages : 2971 - 3006

Xiaoli Wang,  Junping Shi and Guohong Zhang

 Abstract       References       Full Text      Related Articles

23

Existence and asymptotic stability of traveling fronts for nonlocal monostable evolution equations    Pages : 3007 - 3022

Hongmei Cheng and Rong Yuan

 Abstract       References       Full Text      Related Articles